On the Hölder property of derivatives of solutions of second-order parabolic equations in noncylindrical domains
Differencialʹnye uravneniâ, Tome 30 (1994) no. 1, pp. 109-118
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_1_a12,
author = {I. A. Gasanova},
title = {On the {H\"older} property of derivatives of solutions of second-order parabolic equations in noncylindrical domains},
journal = {Differencialʹnye uravneni\^a},
pages = {109--118},
year = {1994},
volume = {30},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_1_a12/}
}
TY - JOUR AU - I. A. Gasanova TI - On the Hölder property of derivatives of solutions of second-order parabolic equations in noncylindrical domains JO - Differencialʹnye uravneniâ PY - 1994 SP - 109 EP - 118 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_1_a12/ LA - ru ID - DE_1994_30_1_a12 ER -
I. A. Gasanova. On the Hölder property of derivatives of solutions of second-order parabolic equations in noncylindrical domains. Differencialʹnye uravneniâ, Tome 30 (1994) no. 1, pp. 109-118. http://geodesic.mathdoc.fr/item/DE_1994_30_1_a12/